Entire Large Solutions to Semilinear Elliptic Systems of Competitive Type
Year: 2019
Author: Alan V. Lair
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 1 : pp. 52–65
Abstract
We consider the elliptic system Δu=p(|x|)uavb, Δv=q(|x|)ucvd on Rn (n≥3) where a, b, c, d are nonnegative constants with max{a,d}≤1, and the functions p and q are nonnegative, continuous, and the support of min{p(r),q(r)} is not compact. We establish conditions on p and q, along with the exponents a, b, c, d, which ensure the existence of a positive entire solution satisfying lim|x|→∞u(x)=lim|x|→∞v(x)=∞.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jpde.v32.n1.4
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 1 : pp. 52–65
Published online: 2019-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 14
Keywords: Large solution
Author Details
Alan V. Lair Email